Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I recently started taking antidepressants again. It seems like I am breaking out more. I am taking 30 mg of Paxil daily. Do you think the medication is causing breakouts?

Share this post


Link to post
Share on other sites

I know that increase in breakouts is one of the less common side effects of Prozac (Fluoxetine). Paxil and Prozac belong to the same category of drugs called SSRI (selective serotonin reuptake inhibitors), thus I would assume that Paxil could cause breakouts as well.

Share this post


Link to post
Share on other sites

Hey, This coming from someone who use to be on med for about a year or so "Do not take them"!! Anti-depressants are some of the biggest joke and it does nothing but turn people into zombies. Anti-depressants are know different then huge doses of alcohol, nicotine, caffeine, etc.. It all just rots your brain and you become "Dependant".. Thats what Depressants do, They make you dependant on them. I would recommend that you take some really good quality "vitamins" from GNC (not walmart). I'm talking about huge doses of Vitamin C etc.. Most of their staff is relatively helpful and just explain your situation and they'll match you up with a proper supplements.

ALso, diet is very crucial. Your brain is one of the most important organs and organs need food to function. You are what you put in.. You mat not be able to tell it on the outside but you'll definetly feel it on the inside.. Also, keeping a steady excercise program does wonders for your mind. It keeps blood circulating and pumps alot of good hormones to the brain. The more your involved with something, the less you dwell on that you have acne.

Trust me, I've been down the road you are taking and I'm telling you anti-depressants aren't the way to go. They didn't have the shear volume of medications we have today, 5o years ago, and people we're much more happier and healthier back then.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×